Jump to content

americanoaks

Junior Member
  • Content Count

    30
  • Joined

  • Last visited

About americanoaks

  • Rank
    Newbie

Profile Information

  • Gender
    Male
  • Location
    United States
  1. I was on 150 MG of Sertraline. I was transitioning from sertraline to citalopram. When I was at 100 MG of Sertraline and 40 MG of Citalopram I felt my anxiety and depression lift. So I decided to stay on 100 MG Sertraline and 40 MG Citalopram. From my history with medication i've learned that when a combination works, do not change it at all. But I'm going to stay with 40 MG Citalopram and 100 MG Sertraline for another 1 1/2 - 3 weeks. Hopefully my symptoms go away as they did periodically before. If not i'll discuss with my pDoc about increasing the citalopram and/or decreasing the sertraline. Thanks for your support.
  2. I began Citalopram on June 7th at 20 mg. On June 10th, it was increased to 40 mg. I've been on 40 mg for 22 days. Around June 22nd, I had a string of depression and anxiety free days. I felt good. On June 26th and everyday afterwards, my depression and anxiety has been slowly returning. I plan to tell my pDoc when I see her next. But, from your experience or knowledge, is it too soon to increase the Citalopram dosage? Should I give 40 mg more time? Thx
  3. I'm managing. I'm experiencing start-up anxiety and a lowered mood.
  4. Thanks for the reply. I am but i'm in the process of weaning off. Unfortunately Zoloft has stopped working. I didn't realize it was working until it stopped working, if that makes sense. I begin Citalopram tomorrow. Good luck with the med change.....you know the drill, try and be patient. Thanks flasquish. Will do.
  5. Thanks for the reply. I am but i'm in the process of weaning off. Unfortunately Zoloft has stopped working. I didn't realize it was working until it stopped working, if that makes sense. I begin Citalopram tomorrow.
  6. Hi everyone, I want to know what activities and/or hobbies can I do while waiting for my AD to kick in? I tried reading but I cannot focus nor comprehend what i'm reading. I tried movies and television, but I cannot focus and because i'm numb I cannot connect with what i'm viewing. I tried socializing but I cannot connect with who I am speaking with and talking feels like a chore. Also, I tried exercising but it makes me even more anxious. At the moment I cannot find pleasure in anything. Days feel like weeks and weeks feel like months. I'm open to suggestions and experiences. Thanks
  7. Hi, I need help with deciding my next step regarding Sertraline. I'm currently taking 150 MG of generic Sertraline in the AM and have been at this dosage since February 15, 2014. I began taking it for my anxiety and depression. I guess it has done its' job. It has eliminated my anxiety and lessened my depression, but, i'm numb and disconnected from my emotions. I do not know whether it's my depression or the medication. So, would you suggest decreasing the Sertraline or increasing the Sertraline? I also take 10 MG of generic Olanzapine at bedtime. I originally began taking Olanzapine for what my previous PDoc thought was thought disorder, but it has turned out that I do not have thought disorder. I see my PDoc this Thursday, but i'd like opinions from people who've experienced depression. Thanks
  8. I truly believe the best things in life don't cost money. Relationships and connection make life worth it for me.
  9. Good for you. You only have 1 life, so fight with all you've got.
  10. I hope you have a great day :)

  11. It is. It helped me when meeting with my new psychiatrist today. It gave me different perspectives I never thought of before and questions to ask.
×
×
  • Create New...